Mark van Hoeij
Mark van Hoeij
Professor of Mathematics, Florida State University
Verified email at math.fsu.edu
Title
Cited by
Cited by
Year
Factorization of differential operators with rational functions coefficients
M Van Hoeij
Journal of Symbolic Computation 24 (5), 537-561, 1997
1671997
Factoring polynomials and the knapsack problem
M Van Hoeij
Journal of Number theory 95 (2), 167-189, 2002
1542002
Rational parametrizations of algebraic curves using a canonical divisor
M van Hoeij
Journal of Symbolic Computation 23 (2-3), 209-227, 1997
1161997
Computing Riemann matrices of algebraic curves
B Deconinck, M Van Hoeij
Physica D: Nonlinear Phenomena 152, 28-46, 2001
1142001
Finite singularities and hypergeometric solutions of linear recurrence equations
M Van Hoeij
Journal of Pure and Applied Algebra 139 (1-3), 109-131, 1999
1121999
Computing Riemann theta functions
B Deconinck, M Heil, A Bobenko, M Van Hoeij, M Schmies
Mathematics of Computation 73 (247), 1417-1442, 2004
1062004
Iterated elliptic and hypergeometric integrals for Feynman diagrams
J Ablinger, J Blümlein, A De Freitas, M van Hoeij, E Imamoglu, CG Raab, ...
Journal of Mathematical Physics 59 (6), 062305, 2018
882018
Rational solutions of linear difference equations
M Van Hoeij
Proceedings of the 1998 international symposium on Symbolic and algebraic …, 1998
881998
An algorithm for computing an integral basis in an algebraic function field
M Van Hoeij
Journal of Symbolic Computation 18 (4), 353-363, 1994
881994
Towards factoring bivariate approximate polynomials
RM Corless, MW Giesbrecht, M Van Hoeij, IS Kotsireas, SM Watt
Proceedings of the 2001 international symposium on Symbolic and algebraic …, 2001
832001
Liouvillian solutions of linear differential equations of order three and higher
M Van Hoeij, JF Ragot, F Ulmer, JA Weil
Journal of Symbolic Computation 28 (4-5), 589-609, 1999
771999
An algorithm for computing invariants of differential Galois groups
M van Hoeij, JA Weil
Journal of Pure and Applied Algebra 117, 353-379, 1997
741997
Formal solutions and factorization of differential operators with power series coefficients
M Van Hoeij
Journal of Symbolic Computation 24 (1), 1-30, 1997
661997
Factoring polynomials over global fields
K Belabas, M van Hoeij, J Klüners, A Steel
Journal de théorie des nombres de Bordeaux 21 (1), 15-39, 2009
582009
An algorithm for computing the Weierstrass normal form
M Van Hoeij
Proceedings of the 1995 international symposium on Symbolic and algebraic …, 1995
551995
Computing parameterizations of rational algebraic curves
M Van Hoeij
Proceedings of the international symposium on Symbolic and algebraic …, 1994
491994
Computing hypergeometric solutions of linear recurrence equations
T Cluzeau, M Van Hoeij
Applicable Algebra in Engineering, Communication and Computing 17 (2), 83-115, 2006
462006
A modular GCD algorithm over number fields presented with multiple extensions
M Van Hoeij, M Monagan
Proceedings of the 2002 international symposium on Symbolic and algebraic …, 2002
462002
Integration of solutions of linear functional equations
SA Abramov, MV Hoeij
Integral Transforms and Special Functions 8 (1-2), 3-12, 1999
401999
Rational solutions of the mixed differential equation and its application to factorization of differential operators
M van Hoeij
Proceedings of the 1996 international symposium on Symbolic and algebraic …, 1996
401996
The system can't perform the operation now. Try again later.
Articles 1–20